# SDR DHL9672041C

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CHORD ANGLE CORRODED IN AFT BAGGAGE COMP STA 950  RBL 15.  REMOVED FASTENERS, CUT OUT SKIN 20.5 BY 12, REMOVED CORRODED CHORD ANGLE AND ATTACH STRAP TO L-ANGLE.  INSTALLED REPAIR STRAP BETWEEN STR 28R AND 26R, INSTALLED NEW CHORD ANGLE PER SRM 51-10-1, INSTALLED DOUBLER PER SRM 53-30-3 36 BY 15, FILLER 20.5 BY 12.
